# SDR ASAA2020101033324

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,033 hours, 7,884 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 11542
- Condition: Intermittent
- Location: Right Ecs Bay
- Part time: 43,168 hours, 13,491 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WITH RESET.  GROUNDED-YES.  PERFORMED PACK TEMP CONTROLLER BITE TEST, REF B737-900 FIM 21-62 TASK 801.  FOUND RIGHT PACK TCV FAULTED ON BIT AND PREVIOUS FLIGHT TESTS, FAULT RECOVERED ON VERIFY.  REMOVED AND REPLACED RIGHT PACK TCV AS PRECAUTIONARY, REF B737-900 AMM 21-51-10/401.  OPERATIONS CHECK GOOD.  LEAK CHECK GOOD.  GROUND VERIFICATION SUCCESSFUL.
